Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Nonnegative solutions of the initial-Dirichlet problem for generalized porous medium equations in cylinders


Authors: Björn E. J. Dahlberg and Carlos E. Kenig
Journal: J. Amer. Math. Soc. 1 (1988), 401-412
MSC: Primary 35K60; Secondary 76S05
DOI: https://doi.org/10.1090/S0894-0347-1988-0928264-9
MathSciNet review: 928264
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 35K60, 76S05

Retrieve articles in all journals with MSC: 35K60, 76S05


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1988-0928264-9
Article copyright: © Copyright 1988 American Mathematical Society